@article{MZM_2001_69_2_a8,
author = {M. Ya. Mazalov},
title = {Uniform {Approximation} of {Functions} {Continuous} on a {Compact} {Subset} of $\mathbb C$ and {Analytic} in {Its} {Interior} by {Functions} {Bianalytic} in {Its} {Neighborhoods}},
journal = {Matemati\v{c}eskie zametki},
pages = {245--261},
year = {2001},
volume = {69},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2001_69_2_a8/}
}
TY - JOUR AU - M. Ya. Mazalov TI - Uniform Approximation of Functions Continuous on a Compact Subset of $\mathbb C$ and Analytic in Its Interior by Functions Bianalytic in Its Neighborhoods JO - Matematičeskie zametki PY - 2001 SP - 245 EP - 261 VL - 69 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_2001_69_2_a8/ LA - ru ID - MZM_2001_69_2_a8 ER -
%0 Journal Article %A M. Ya. Mazalov %T Uniform Approximation of Functions Continuous on a Compact Subset of $\mathbb C$ and Analytic in Its Interior by Functions Bianalytic in Its Neighborhoods %J Matematičeskie zametki %D 2001 %P 245-261 %V 69 %N 2 %U http://geodesic.mathdoc.fr/item/MZM_2001_69_2_a8/ %G ru %F MZM_2001_69_2_a8
M. Ya. Mazalov. Uniform Approximation of Functions Continuous on a Compact Subset of $\mathbb C$ and Analytic in Its Interior by Functions Bianalytic in Its Neighborhoods. Matematičeskie zametki, Tome 69 (2001) no. 2, pp. 245-261. http://geodesic.mathdoc.fr/item/MZM_2001_69_2_a8/
[1] Vitushkin A. G., “Analiticheskaya emkost mnozhestv v zadachakh teorii priblizhenii”, UMN, 22:6 (1967), 141–199 | MR
[2] Balk M. B., “Polianaliticheskie funktsii i ikh obobscheniya”, Itogi nauki i tekhniki. Sovremennye problemy matematiki. Fundamentalnye napravleniya, 85, VINITI, M., 1991, 187–246 | MR
[3] Verdera J., “On the uniform approximation problem for the square of the Cauchy–Riemann operator”, Pacific J. Math., 159 (1993), 379–396 | MR | Zbl
[4] Stein I., Singulyarnye integraly i differentsialnye svoistva funktsii, Mir, M., 1973 | MR | Zbl
[5] Harvey R., Polking J., “Removable singularities of solutions of linear partial differential equations”, Acta Math., 125 (1970), 39–56 | DOI | MR | Zbl
[6] David G., “Opérateurs intégraux singuliers sur certaines corbes du plan complexe”, Ann. sci. E. N. S., 17:1 (1984), 157–189 | MR | Zbl
[7] Nguyen Xuan Uy, “An extremal problem on singular integrals”, Amer. J. Math., 102:2 (1980), 279–290 | DOI | MR | Zbl
[8] Paramonov P. V., “O garmonicheskikh priblizheniyakh v $C^1$-norme”, Matem. sb., 181:10 (1990), 1341–1365
[9] Paramonov P. V., “Nekotorye novye kriterii ravnomernoi priblizhaemosti funktsii ratsionalnymi drobyami”, Matem. sb., 186:9 (1995), 97–112 | MR | Zbl